# SDR ASOA201100528

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 13,428 hours, 12,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AMBER OFF LIGHT OTC.  REPLACED EMERGENCY LIGHTS OFF SWITCH LIGHT.  OPS CHECK GOOD.
